advertisement
Question
Posted by: $iren | 2005/07/28

Molipaxin

Hi Doc

Was wondering if molipaxin is a med that you need to take every day or if it can be taken as needed? I find it so sedating that no matter how early in the evening I take it I have a 'hangover' the next day. It really does help my anxiety levels though. Am also on Prozac for depression. I have had a lot of trouble finding an anti-depressant that works for me. And just when I had, my anxiety levels shot up, hence the molipaxin being prescribed. I know I should have asked my shrink this question but I didn't realise how sedating it would be, and I'm only seeing her in 3 weeks time.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Molipaxin is one of the antidepressants that need to be taken every day to be useful. Indeed, most meds need to be taken that way. The only ones which are useful at times taken when needed, are painkillers when you have only an occasional pain, and tranquillizers when you are only occasionally anxious. I expect the sedation to lessen quite soon ; like all side-effects, which are usually most noticeable in the first week or 2.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: $iren | 2005/07/28

HI Liza
I'm on the lowest dosage already. I think I will just battle through the sedation, it has only been a week.

Reply to $iren
Posted by: Liza | 2005/07/28

I'm on Molipaxin, and the sedation doesn't last forever. Besides that, there are very few side-effects that I've noticed. Its also an anti-depressant. If the sedation is too much, your shrink might lower the dosage a bit. What dosage are you on?

Reply to Liza

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement